Skip to main content

A Posteriori Error Estimates For Finite Element Approximation of Parabolic p-Laplacian

Liu, Wenbin, Carstensen, C, Yan, Ningning (2006) A Posteriori Error Estimates For Finite Element Approximation of Parabolic p-Laplacian. SIAM Journal on Numerical Analysis, 43 (6). 2294 - 2319. ISSN 0036-1429. (doi:10.1137/040611008) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8485)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
https://doi.org/10.1137/040611008

Abstract

In this paper, we derive a posteriori error estimates in the quasi-norm for the finite element approximation of the parabolic p-Laplacian. We obtain a posteriori error bounds for the semidiscrete scheme and the fully backward Euler discretization. We show that the new a posteriori error estimators provide both upper and lower bounds on the discretization error.

Item Type: Article
DOI/Identification number: 10.1137/040611008
Uncontrolled keywords: finite element approximation; backward Euler discretization; parabolic p-Laplacian; a posteriori error estimators; quasi-norm error bounds
Subjects: H Social Sciences > HA Statistics > HA33 Management Science
Divisions: Divisions > Kent Business School - Division > Kent Business School (do not use)
Depositing User: Steve Liu
Date Deposited: 07 Sep 2008 14:59 UTC
Last Modified: 16 Feb 2021 12:19 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/8485 (The current URI for this page, for reference purposes)
Liu, Wenbin: https://orcid.org/0000-0001-5966-6235
  • Depositors only (login required):